{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,17]],"date-time":"2026-03-17T21:31:02Z","timestamp":1773783062372,"version":"3.50.1"},"reference-count":15,"publisher":"Wiley","issue":"1","license":[{"start":{"date-parts":[[2025,12,1]],"date-time":"2025-12-01T00:00:00Z","timestamp":1764547200000},"content-version":"vor","delay-in-days":334,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"},{"start":{"date-parts":[[2025,1,1]],"date-time":"2025-01-01T00:00:00Z","timestamp":1735689600000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/doi.wiley.com\/10.1002\/tdm_license_1.1"}],"content-domain":{"domain":["onlinelibrary.wiley.com"],"crossmark-restriction":true},"short-container-title":["Case Reports in Medicine"],"published-print":{"date-parts":[[2025,1]]},"abstract":"<jats:p>We discuss the case of a patient with diabetes on long\u2010term glipizide and stable glucose management who presented with delayed\u2010onset hypoglycemia 6\u2009weeks after initiating levofloxacin for osteomyelitis. The patient presented with neuroglycopenic symptoms, including dysarthria, slurred speech, and syncopal episodes. Serum glucose level was 35\u2009mg\/dL, and C\u2010peptide was markedly elevated at 12.42\u2009ng\/mL. Hypoglycemia resolved immediately after D50 administration. Discontinuation of glipizide while on levofloxacin did not result in any new hypoglycemic episodes. In previously documented cases, hypoglycemia occurred within days or less than a week after initiating levofloxacin. This report represents an interesting case of delayed\u2010onset hypoglycemia after initiating levofloxacin in a stably managed diabetic patient on long\u2010term glipizide secretagogue.<\/jats:p>","DOI":"10.1155\/carm\/3220993","type":"journal-article","created":{"date-parts":[[2025,12,1]],"date-time":"2025-12-01T10:39:38Z","timestamp":1764585578000},"update-policy":"https:\/\/doi.org\/10.1002\/crossmark_policy","source":"Crossref","is-referenced-by-count":1,"title":["Delayed\u2010Onset Hypoglycemia After Levofloxacin Use in a Diabetic Patient"],"prefix":"10.1155","volume":"2025","author":[{"ORCID":"https:\/\/orcid.org\/0009-0009-2409-341X","authenticated-orcid":false,"given":"Henry","family":"Dwaah","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-3663-9549","authenticated-orcid":false,"given":"Sarah","family":"Tupchong","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-1108-2625","authenticated-orcid":false,"given":"Joseph","family":"Kim","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2025,12,1]]},"reference":[{"key":"e_1_2_9_1_2","doi-asserted-by":"publisher","DOI":"10.2147\/DMSO.S313837"},{"key":"e_1_2_9_2_2","doi-asserted-by":"publisher","DOI":"10.1155\/2019\/3560608"},{"key":"e_1_2_9_3_2","doi-asserted-by":"publisher","DOI":"10.2337\/diacare.26.6.1902"},{"key":"e_1_2_9_4_2","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.2010.74"},{"key":"e_1_2_9_5_2","doi-asserted-by":"publisher","DOI":"10.1592\/phco.24.17.1807.52348"},{"key":"e_1_2_9_6_2","doi-asserted-by":"publisher","DOI":"10.1001\/jamainternmed.2014.3293"},{"key":"e_1_2_9_7_2","doi-asserted-by":"publisher","DOI":"10.1371\/journal.pone.0266471"},{"key":"e_1_2_9_8_2","doi-asserted-by":"publisher","DOI":"10.1210\/jc.2008-1416"},{"key":"e_1_2_9_9_2","doi-asserted-by":"publisher","DOI":"10.1016\/j.amjmed.2009.07.022"},{"key":"e_1_2_9_10_2","doi-asserted-by":"publisher","DOI":"10.1186\/s13256-019-2083-y"},{"key":"e_1_2_9_11_2","doi-asserted-by":"publisher","DOI":"10.1016\/j.ejphar.2004.06.032"},{"key":"e_1_2_9_12_2","doi-asserted-by":"publisher","DOI":"10.1007\/s40264-019-00901-7"},{"key":"e_1_2_9_13_2","doi-asserted-by":"publisher","DOI":"10.2146\/ajhp080105"},{"key":"e_1_2_9_14_2","doi-asserted-by":"publisher","DOI":"10.5114\/aoms.2015.53304"},{"key":"e_1_2_9_15_2","doi-asserted-by":"publisher","DOI":"10.1111\/dme.14176"}],"container-title":["Case Reports in Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1155\/carm\/3220993","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/full-xml\/10.1155\/carm\/3220993","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1155\/carm\/3220993","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,3,17]],"date-time":"2026-03-17T17:56:57Z","timestamp":1773770217000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1155\/carm\/3220993"}},"subtitle":[],"editor":[{"given":"Poulami","family":"Jha","sequence":"additional","affiliation":[],"role":[{"role":"editor","vocabulary":"crossref"}]}],"short-title":[],"issued":{"date-parts":[[2025,1]]},"references-count":15,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2025,1]]}},"alternative-id":["10.1155\/carm\/3220993"],"URL":"https:\/\/doi.org\/10.1155\/carm\/3220993","archive":["Portico"],"relation":{},"ISSN":["1687-9627","1687-9635"],"issn-type":[{"value":"1687-9627","type":"print"},{"value":"1687-9635","type":"electronic"}],"subject":[],"published":{"date-parts":[[2025,1]]},"assertion":[{"value":"2024-12-11","order":0,"name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2025-11-21","order":2,"name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}},{"value":"2025-12-01","order":3,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}],"article-number":"3220993"}}